Estamos realizando la búsqueda. Por favor, espere...


Global Existence and Exponential Decay to Equilibrium for DLSS-Type Equations

Abstract: In this paper, we deal with two logarithmic fourth order differential equations: the extended one-dimensional DLSS equation and its multi-dimensional analog. We show the global existence of solution in critical spaces, its convergence to equilibrium and the gain of spatial analyticity for these two equations in a unified way.

 Fuente: Journal of Dynamics and Differential Equations volume 33 (2021), pp. 1135?1151

Editorial: Springer

 Fecha de publicación: 01/06/2021

Nº de páginas: 17

Tipo de publicación: Artículo de Revista

ISSN: 1040-7294,1572-9222

Url de la publicación: https://doi.org/10.1007/s10884-020-09852-5